# SDR CALA2023020600339

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N2998
- Make and model: Boeing 787-9
- Aircraft serial: 06142
- Aircraft time: 11,193 hours, 1,188 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Part number: 621JB661NB
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDERSIDE OF RIGHT WING IMPACTED BY LEFT WING OF AIRCRAFT 133 PICTURES UPLOADED REMOVED DAMAGED PANELS 621JB AND 661NB CLEANED UP AREA AROUND THE SCUFF MARKS FROM FWD TO REAR SPAR REF STEP 4 OF AVO10420. NO COPPER EFFECTED ONLY PROTECTIVE COATINGS..
